Advertisement

Periodic solutions of nonlinear autonomous hyperbolic equations

  • Shui-Nee Chow
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 799)

Keywords

Periodic Solution Periodic Orbit Implicit Function Theorem Nonlinear Wave Equation Circle Action 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]-
    CHOW, S.N., MALLET-PARET, J. and YORKE, J.A. Global Hopf bifurcation from a multiple eigenvalue, Nonlinear Anal. Theory, Methods and Appl., 2 (1978), 753–763.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]-
    CHOW, S.N., MALLET-PARET, J. and HALE, J.K., Applications of generic bifurcations I, Arch. Rat. Mech. Anal., 59 (1975), 159–188.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]-
    CHOW, S.N. and MALLET-PARET, J., Periodic solutions of near an equilibrium of a non-positive definite Hamiltonian system, Preprint.Google Scholar
  4. [4]-
    FADELL, E.R. and RABINOWITZ, P.H., Generalized cohomological index theories for Lie group actions with an application to bifurcation questions for Hamiltonian systems, MRC TR 1769, Univ. Wisc., (1977).Google Scholar
  5. [5]-
    HALE, J.K., Periodic solutions of a class of hyperbolic equations containing a small parameter, Arch. Rat. Mech. Anal. 23 (1967), 380–398.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]-
    KIELHÖFER, H., Bifurcation of periodic solutions for a semilinear wave equation, MRC TR 1817, Univ. Wisc., (1978).Google Scholar
  7. [7]-
    MELROSE, R.B. and PEMBERTON, M., Periodic solutions of certain nonlinear autonomous wave equations, Math. Proc. Camb. Phil. Soc., 78 (1975), 137–143.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]-
    MOSER, J., Periodic orbits near an equilibrium and a theorer by Alan Weinstein, Comm. Pure Appl. Math., 29 (1976), 727–746.ADSCrossRefzbMATHGoogle Scholar
  9. [9]-
    RABINOWITZ, P.H., Time periodic solutions of a nonlinear wave equation, Manus. Math. 5 (1971), 165–194.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]-
    RABINOWITZ, P.H., Free vibrations for a semilinear wave equation, MRC TR 1742, Univ. Wisc., (1977).Google Scholar
  11. [11]-
    RABINOWITZ, P.H., Periodic solutions of nonlinear hyperbolic partial differential equations, Comm. Pure Appl. Math., 20 (1967), 145–205.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]-
    WEINSTEIN, A., Lagrangian submanifolds and Hamiltonian systems, Ann. Math., 98 (1973), 377–410.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Shui-Nee Chow

There are no affiliations available

Personalised recommendations